# SDR DALA2020072432643

- Difficulty date: July 21, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 63,564 hours, 23,488 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 714041
- Part serial: 4179
- Condition: Inoperative
- Location: Hyd System
- Part time: 63,501 hours, 23,458 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6929074) THE "B" SYSTEM ENG. 2 HYDRAULIC PRESSURE LOW LIGHT CAME ON WHILE GEAR WAS RETRACTING AFTER T/O PRESS LIGHT REMAINED ON. "B" SYSTEM PRESSURE REMAINED NORMAL. REPLACED #2 EDP PER B737 AMM 29-11. RT BRAKE METERING VALVE BYPASSING. REMOVED VALVE IAW B737 AMM 32-41 (773530). COMPLETED BRAKE METERING VALVE REPLACEMENT PER B737 AMM 32-41.
